MAUDE Adverse Event Report: IMRIS-DEERFIELD IMAGING, INC. IMRIS ORT200 OPERATING ROOM TABLE

IMRIS-DEERFIELD IMAGING, INC. IMRIS ORT200 OPERATING ROOM TABLE
Model Number ORT200
Medical Device Problem Codes Unintended System Motion (1430); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The drift in the table was traced to the trend dual counterbalance valve.The valve was replaced and the table was retested to verify proper function.The valve was not returned to the manufacturer.
 
Event or Problem Description
Operating room staff noticed that over the weekend and long holiday, the ort200 table had drifted head upwards.There was no patient involved.

Brand Name
IMRIS ORT200 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS-DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
MDR Report Key11195368
Report Number3010326005-2021-00001
Device Sequence Number4371791
Product Code KXJ
UDI-Device Identifier00857534006738
UDI-Public010085753400673811141030
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT200
Device Catalogue Number113821-600
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1